# SDR FDKA2010021100024

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 20,050 hours, 18,490 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN COCKPIT W/ APU RUNNING.  MX PLACED APU ON DEFERRAL.  R2 EXHAUST DUCT.
